Nervousness effect of Mirena

We have 1372 consumer reports for Mirena. Nervousness effect occurred in 1%.

Patients statistics on Nervousness side effect for Mirena

Female
Male

Average weight in Lbs
142.08
0

Average height in Ft
5′ 5″
0

Average age
48
0

Mirena Circle Diagram 11 consumers of 1372 reported about Nervousness

  1. Catherine B. Smith says:
    4.5 rating

    Hello, I had the Mirena use 4 years ago. The insertion was already hell. Days after that I still had bad pain. But after a few weeks they passed. My period came very little and then not at all. I just felt good. After 2 1/2 years, I suddenly had a few side effects, such as dizziness, nervousness, sweats. I did not associate this with Mirena at first. After 3 years had passed I suddenly got hives, itching and burning in the genial area, strong discharge. My FA said that everything had nothing to do with the spiral, which I also agreed. But as my discomfort got worse, I let Mirena pull me (Nov. 07). I got my period after that. Then she stopped again and the itching and burning came again. Now after 8 months I got my period again, for 14 days, a week break, again my period, again a few days break, etc. I am constantly with the FA, which still says that it would not be due to the spiral. He just said he had no explanation for taking the pill again, then stop that. But I think that can not be the solution. I’ll despair of it soon. Now I’m rid of the thing and still have constant after effects. I regret it so much that I let them use me, but my gynecologist praised the spiral in the highest tones and said there were no side effects, as with the pill. I never saw a leaflet. When I let myself be printed out in the pharmacy, I first knew what I did to my body. I can only say FINGER OFF, even if the first 2 years are great. I think you have to take them off the market.

  2. Norma D. Hazelip says:
    5.0 rating

    Hello. I only had the Mirena removed a few days ago, but I carried 3 pieces for a total of 14 years. I am very annoyed that I have recently become aware of the whole NW through a report in the mirror. I have had the following problems over the past years – mainly within the last 6 years: depressive episodes (psychosome – had a cure – what a nonsense .. trauma therapy since January – but does not help either ..), a lot of load with back pain lumbar spine with pain radiation to the re.Bein – (all inexplicably, had pain therapy in the KH, hypnosis, body weight, acupuncture, pills etc without success – is certainly all stress conditional …), blatant balance problems and leg control problems or paralysis symptoms (all signs of MS, Hospital stay with MRI and lumbar puncture revealed nothing – I’m a psycho …) I would have to go crutches again and again, since I could just go straight. I was very nervous, could not sit still at all, always scratching or anything else. I felt really bad. Could hardly sleep and very often wake up crying at night – but never know what was (why trauma therapy …), cried a lot, have increased much, no desire for sex (did it all hurt before). I thought I actually became psycho. Was otherwise quite cheerful and athletic. Now I read many similar reports here. I hope for improvement for all!

    Side effects: Nervousness
  3. Rebecca C. Olson says:
    4.5 rating

    I’m almost 37 years old, I had a child and I had the Mirena implanted 7 days ago. Tomorrow I have an appointment to let her go again (I think that says it all). I had a Mirena right after the birth of my son, which is now almost 9 years ago. At that time, I had no blatant side effects. At some point I let her get rid of me because it bothered me that I felt the ovulation always very strong and painful and generally the whole hormonal cycle-up-and-down. I just did not know that I had a proper cycle at all, because I always took the pill before pregnancy. So I let me remove Mirena about 6 years ago to take my old pill again. Unfortunately, that went totally wrong. I had water retention, inflated breasts and my mood was literally howling or I got really aggressive inside. I then tried 3 different pills. The last pill I then discontinued at some point involuntarily because my luggage for 3 days on vacation did not arrive and I had the pill in the suitcase. Suddenly I realized how much better I was. It was as if I had been wrapped in a gray cloud before and only when she was gone I noticed that correctly. So I’ve come to terms with the fact that I do not seem to get along well with additional estrogen intake, even though it was never a problem before getting pregnant. Then I had a copper spiral set. The insertion was not bad at all, it was done during the period and actually everything was fine until last week (and I’m maddened to have changed anything at all). After 4 years of copper, I seem to have become a bit cocky and thought it would be nice to have no great period for a change. I have a relatively short cycle (sometimes only 25 days) and it annoyed me to bleed for a week, then just 2 1/2 weeks rest and then again from scratch. So I thought, I treat myself again the Mirena, turn off the cycle and have 5 years a fun life. Now to my experiences with the 2nd Mirena: the removal of the old spiral and the laying of the Mirena was again completely unproblematic. The cramps after that were harmless (about like harmless rule pain, but I also had my rule). The next day I felt a little struck, like wounded, just very vulnerable. So I allowed myself some rest, after all, it’s still an intervention in the uterus. The same day headache started and my whole neck and jaw were hard and aching. Besides, I was so tired that I fell asleep in front of the TV at half past 10, I was off. On the 2nd day I could hardly move to anything (even though I had fallen asleep very early). After my son was at school, I immediately lay down again, I just could not keep my eyes open. I was totally impotent, almost paralyzed and somehow totally absent. Everything was too much for me, too exhausting, totally pointless … I felt increasingly tense, had the feeling of not being able to breathe, not being able to breathe properly, had a lump in my throat as I spoke, I felt whiny and overwhelmed the normal life. Of course, I was wondering if anything was bothering me, if I had stress, but it was NOTHING. I also noticed quite quickly that my eyes were burning (as if they were hot inside) and I could barely look right. Especially when I was sitting on the monitor, the picture almost blurred and I could hardly concentrate on what I was reading , Every day, the whole thing got a little worse, I froze, then I sweated again and then came to nervous restlessness and palpitations. On the 4th day after the onset of the Mirena I was so impotent and depressed (I can not say otherwise) that nothing went at all. I could not make any more decisions (for example, what do we want to eat?), So I was totally overwhelmed, irritated and just wanted to be quiet. At some point I found myself (as if looking from the outside) curled up on the bedside rug again, with a blanket over my head. I was just totally desperate because of NOTHING. Only a day later, it took only a tiny Anranzer of my husband that I almost strangle him (metaphorically) with his bare hands. I was so incredibly mad at him (it was just about where the phone is!), That was really scary. I saw myself from the outside and knew I was overreacting, but I could not help it. AND FIRST DA it fell to me like dandruff from the eyes: that must be hormonal (that’s how I felt last year with the pill and then never again). Last night (ie

  4. Karin B. Varner says:
    4.5 rating

    I had the Mirena for 7 years. Actually, she should go out after 5 years, but my gynecologist said, as long as she sits well, she can continue to prevent violent bleeding in front of the spiral (she has) and can remain quietly, to prevent me, I should additionally protect myself with condoms , The entire first year I had bleeding, sometimes more, sometimes less, then hardly any bleeding, which I found very pleasant. But – about 4 years ago, the first time hot flashes occurred, again and again I was groundless bad mood or irritable, nervous, impatient (all before no character traits, which I had attributed to me) and since last summer, I had several times before panic attacks, flicker the eyes, shortness of breath, and since the last three years always different back and shoulder pain. All this I would never have attributed to Mirena without reading this report. I have had countless examinations and treatments with the various medical specialists behind me – without result. no conspicuous blood values, no noticeable inflammatory values, no noticeable X-ray or MRI images (back / shoulder) – and my psyche would now also be described as completely in order ;-). Since Monday, the Mirena is out, about two hours after removal have used light bleeding, which last until now (Thursday), but I have no pain. Conclusion: To prevent the Mirena was great. Whether she actually caused the other problem -? I’m curious if the other symptoms improve … and will report again.